# SDR AALA202512030341

- Difficulty date: November 7, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 37,303 hours, 15,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPLACED LOWER SLL PER SRM 51-72-11.
